# SDR REXA2019112601682

- Difficulty date: November 12, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670392055
- Condition: Cracked
- Location: Bs 797-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; PER MTC REQUEST: [ DURING REMOTION OF MLG WHEEL BINS RELATED WITH TASK 900-27-900-112 STEP 5 ]: CRACK IN LH FAIRING SUPPORT DIAPHRAGM IN STA. FS= 797 TO FS= 807 AND 35LBL AT LH MLG WHEEL WELL. (FYT)
"LH FAIRING SUPPORT DIAPHRAGM IN STA. FS= 797 TO FS= 807 AND 35LBL AT LH MLG WHEEL WELL.WAS REPLACED PER CRJ 900 SRM 51-42-02-001-001-A01

"
